# SDR UPS99830874

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH CRACK RIGHT WING LOWER SURFACE INB'D OF NR 3 PYLON.  CRACK IS ON  BOTH SIDES OF RIVET.  REPAIRED AREA IAW SRM 57-2-1 FIG 35 AND SRM 57-2-1.
